# SDR JIKA2016102901

- Difficulty date: October 29, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N52RP
- Make and model: Beech C-99
- Aircraft serial: U210
- Aircraft time: 24,940 hours, 32,556 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Rt Mlg
- Part time: 24,940 hours, 38,556 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE ROLL-OUT AFTER AN UNEVENTFUL LANDING AT KMQY, THE PILOT REPORTED NO BRAKE AUTHORITY ON THE RT SIDE.  DURING HIS POST FLT INSP IT WAS DISCOVERED THE NR 3 WHEEL TIRE ASSEMBLY WAS NOT PRESENT ON THE AC AND THE NR 3 BRAKE ASSEMBLY APPEARED TO BE LEAKING.  MX DETERMINED THE AXLE NUT AND COTTER PIN WERE STILL IN PLACE.  FURTHER INSPECTION, INDICATED THE OUTER WHEEL BEARING HAD FAILED AND ALLOWED THE WHEEL TO SLIP OFF OF THE AXLE.   MX REMOVED THE NR 3 POSITION BRAKE ASSY AND VISUALLY INSP THE MAIN LANDING GEAR STRUT ASSEMBLY AND EXPOSED SECTION OF THE AXLE AND NO DEFECTS WERE NOTED.  MX THEN INSTALLED A SERVICEABLE BRAKE ASSY AND MAIN/WHEEL TIRE ASSY AT THE NR 3 POSITION.  MX THEN REMOVED AND REPLACED THE NR 4 WHEEL/TIRE ASSY WITH A SERVICEABLE UNIT.  THE BRAKE SYS WAS BLED IAW THE AMM.  POST SERVICING OPERATION WAS NORMAL AND NO LEAKS DETECTED.
